Biharmonic PNMCV submanifolds in Euclidean 5-space

Rüya Şen*, Nurettin Cenk Turgay

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this article, we study 3-dimensional biconservative and biharmonic submanifolds of E5 with parallel normalized mean curvature vector (PNMCV). First, we prove that the principal curvartures and principal directions of biconservative PNMCV isometric immersions into E5 can be determined intrinsically. Then, we complete the proof of Chen’s biharmonic conjecture for PNMCV submanifolds of E5.

Original languageEnglish
Pages (from-to)296-316
Number of pages21
JournalTurkish Journal of Mathematics
Issue number1
Publication statusPublished - 2023

Bibliographical note

Publisher Copyright:


  • Biconservative submanifolds
  • Biharmonic submanifolds
  • Parallel normalized mean curvature vectors


Dive into the research topics of 'Biharmonic PNMCV submanifolds in Euclidean 5-space'. Together they form a unique fingerprint.

Cite this